Ukrainian Mathematical Journal

, Volume 24, Issue 2, pp 224–227 | Cite as

A generalization of a theorem of livingston

  • R. V. Nikolaeva
  • L. G. Repnina
Brief Communications
  • 17 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. E. Livingston, “On the radius of univalence of certain analytic functions,” Proc. Amer. Math. Soc.,17, No. 2, 352–357 (1966).Google Scholar
  2. 2.
    V. A. Zmorovich, “On the boundaries of convexity of starlike functions of order α in the disk ¦z¦ < 1 and the circular region 0 < ¦z¦ < 1,” Matem. Sbor.,68(110), No. 4 (1965).Google Scholar
  3. 3.
    V. A. Zmorovich, “On some theorems from the theory of extremal estimates in special classes of analytic functions,” Dokl. Akad. Nauk URSR, No. 8 (1965).Google Scholar

Copyright information

© Consultants Bureau 1973

Authors and Affiliations

  • R. V. Nikolaeva
    • 1
  • L. G. Repnina
    • 1
  1. 1.Kiev Polytechnic InstituteUSSR

Personalised recommendations